# SDR ZZDA5326897

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND BELLY SKIN HAS DOUBLER DRILLED HOLES AT STA 328 BETWEEN STR 25 - STR 26.  FABRICATED DOUBLER FROM 2024 T3 .050 INCH 12 INCHES BY 16 INCHES IAW B 737 SRM 53-30-3.  INSTALLED IAW B 737 SRM 53-30-3, FIG 1.  (X)
